Exponents of zero-dimensional Polish spaces
Doklady Akademii Nauk, Tome 284 (1985) no. 5, pp. 1053-1057
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_5_a5,
author = {A. N. Vibornov},
title = {Exponents of zero-dimensional {Polish} spaces},
journal = {Doklady Akademii Nauk},
pages = {1053--1057},
year = {1985},
volume = {284},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_5_a5/}
}
A. N. Vibornov. Exponents of zero-dimensional Polish spaces. Doklady Akademii Nauk, Tome 284 (1985) no. 5, pp. 1053-1057. http://geodesic.mathdoc.fr/item/DAN_1985_284_5_a5/